Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My skin becomes at least a little tight and dry after applying most any acne medication (some are worse than others). However, a thin layer of Dove Sensitive Essentials Day Lotion always helps tremendously. However, my chin stays dry and itchy all day, no matter how much of that lotion I put on. What could I do?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×